# SDR IPXA2023092352519

- Difficulty date: September 23, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N574UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35663
- Aircraft time: 57,394 hours, 8,898 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

*** SDR FILED OPEN *** ACRID ELECTRICAL SMOKE "EE CLNG SUP FAN" DISPLAYED. **AWP 466395** CMC CODE 21409:E/E COOLING SUPPLY FAN FAIL.PER FIM 21-58 TASK 814,NEED REPLACE EE COOLING SUPPLY FAN B7436.NO PART ON HAND.HAVE ORDERED PARTS.
